# SDR B4MR98068

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 106054580
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL AND REPLACEMENT OF RT MLG PER CUSTOMER REQUEST, HARD TIME ITEM REFER TO CAL727 OPS SPEC, FOUND RT MLG FWD TRUNNION BEARING WORN.  REMOVED RT MLG FWD TRUNNION BEARING IAW B727 MM 32-11-51.  REPLACED RT MLG FWD TRUNNION BEARING IAW B727 OHM 32-10-13, R/O 504-100.  NON-ROUTINE TASK CARD NUMBER 114052.  SPRING PIN (P/N NAS 561P5-30), FITTING ASSY 1-74902-2.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
